# SDR DALA2024012901228

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,376 hours, 37,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 927-946
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL OVER STRG 29R AND 28R BTW STA Y=927 TO 946 AT AFT CARGO CPMPARMENT. SUMMARY OF NRC 00271: CORROSION LEVEL 2. INTERCOSTALS OVER STRG 29R AND 28R BTW STA Y=927 TO 946 AT AFT CARGO COMPARTMENT WERE REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0175803)
